It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear Wildpink,

Once you ask a question like this you will probably get contradictory answers. For example, I knew two girls on the same birth control regimen; one lost weight and the other gained like, 30 lbs! So it really depends on YOU.

But I'll throw in my two cents, anyway;

Ortho-Tricyclen was the first pill I was on. It gave me acne initially, but it cleared after the fourth month. I gained weight, had breast tenderness, and became extremely depressed. It also made me extremely nauseated.

Diane-35 kept me clear, but the hormones were still making me nutty. I was switched to Alesse, which made me get cystic acne (yuck).

Now I'm on Yasmin. Really nice birth control. No weight gain, maybe a change in appetite but I can still fit into my clothes. It's cleared up my acne wonderfully after three months (haven't gotten a pimple in 2 weeks. Amazing). Makes me moody, but the acne clear-up is worth it. I'm happier than I ever was w/ acne. And that's about it.
I have been on all three pills.

On





All times are GMT -7. The time now is 05:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!